# SDR SWIA2018051544671

- Difficulty date: April 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,133 hours, 35,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, LOWER SKIN AROUND THE CARGO DOOR HAD CORROSION.  REMOVED THE CORROSION TO A SMOOTH CONTOUR IAW SRM.
